Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Continuous bleeding in small spurts since intake of MTP kit. What should be done?

had taken the mifepristone and misoprestol Tablet( MTP Kit) almost 20 days back.......but i m still bleeding in small written on label my bleeding was almost stopped after 14 days......but on 16th day i again got a throbbing pain (which is bearable) but my bleeding starts again.there is no Ultrasound facility where i m now.....pls tell me what to do
Asked On : Mon, 28 Jan 2013
Answers:  4 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Complete evacuation with medical abortion can be expected to be successful up to 9 weeks of pregnancy. After this period, it should be replaced by surgical evacuation. You should get examined by a gynecologist who can exclude the possibility of incomplete evacuation and advice on further management. It is most essential at this stage to exclude incomplete evacuation and treat accordingly. If your doctor can proceed without the help of a sonogram, a prophylactic check curettage may be performed. Good luck.
Answered: Mon, 28 Jan 2013
I find this answer helpful
Emergency Medicine Specialist Dr. Sanjeev Goyal's  Response
thanks for your query

seek immediate doctor consultation if you have continued heavy bleeding, which may be a sign of an incomplete abortion .
serious medical problems can occur when a pregnancy ends ( due to medical abortion with medications including mifepristone, ), including sometimes fatal infections and bleeding
Answered: Mon, 28 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor